# SDR RAI00504008

- Difficulty date: April 8, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 13,648 hours, 13,101 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT - OUTBOARD BRAKE MESSAGE INOP.  MAINTENANCE INSPECTED AND RESET OUTBOARD BRAKES.  NO EICAS MESSAGE NOTED.
